Per citar aquest document:
Hyperbolicity in a class of one-dimensional maps
Davis, Gregory J.

Data: 1990
Resum: In this paper we provide a direct proof of hyperbolicity for a class of onedimensional maps on the unit interval. The maps studied are degenerate forms of the standard quadratic map on the interval. These maps are important in understanding the Newhouse theory of infinitely many sinks due to homoclinic tangencies in two dimensions.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 1 (1990) p. 93-105, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_34190_07

13 p, 235.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-07, darrera modificació el 2016-06-11

   Favorit i Compartir